Alert archive / Nevada / Red Flag Warnings in 2019
Red Flag Warning 5, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jul 15, 2019, 3:08 PM PDT for Clark County, Lincoln County, Nye County, Nevada; Mohave County, Arizona. It took effect at Jul 16, 2019, 11:00 AM PDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2019, 3:08 PM PDT (22:08 UTC)
- In effect from
- Jul 16, 2019, 11:00 AM PDT
- Expired
- Jul 17, 2019, 8:00 PM PDT
- In force
- 33 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Clark County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 134 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4177 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
513 WWUS85 KVEF 152208 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 308 PM PDT Mon Jul 15 2019 .Very dry conditions and breezy winds are expected Tuesday and Wednesday afternoon which will lead to high potential for rapid fire growth. The main areas concern include eastern Lincoln and Clark Counties as well as northern Mohave County. AZZ101-102-NVZ463-465-466-161400- /O.UPG.KVEF.FW.A.0003.190716T1800Z-190717T0300Z/ /O.NEW.KVEF.FW.W.0005.190716T1800Z-190718T0300Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau-Sheep Range- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 308 PM PDT Mon Jul 15 2019 /308 PM MST Mon Jul 15 2019/ ...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ TUESDAY TO 8 PM PDT /8 PM MST/ WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM PDT /11 AM MST/ Tuesday to 8 PM PDT /8 PM MST/ Wednesday. The Fire Weather Watch is no longer in effect. * TIMING...Critical fire conditions will develop late Tuesday morning through Tuesday evening. Brief relief is expected overnight before critical fire conditions develop again late Wednesday morning through Wednesday evening. * WIND...South to southwest winds of 20-30 mph with gusts to 35-40 mph, especially in higher elevations. * HUMIDITY...Below 10 percent. * IMPACTS...Due to elevated afternoon winds and critical fuel dryness, any fires that develop will be able to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ461-161400- /O.UPG.KVEF.FW.A.0003.190716T1800Z-190717T0300Z/ /O.NEW.KVEF.FW.W.0005.190716T1800Z-190717T0300Z/ Lincoln County/Ely Dispatch- 308 PM PDT Mon Jul 15 2019 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM PDT Tuesday. The Fire Weather Watch is no longer in effect. * TIMING...Late Tuesday morning through Tuesday evening. * WIND...South to southwest winds of 20-30 mph with gusts to 35-40 mph, especially in higher elevations. * HUMIDITY...Below 10 percent. * IMPACTS...Due to elevated afternoon winds and critical fuel dryness, any fires that develop will be able to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
7 follow-up statements
101 WWUS85 KVEF 161116 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 416 AM PDT Tue Jul 16 2019 .Very dry conditions and breezy winds are expected this afternoon and Wednesday afternoon which will lead to high potential for rapid fire growth. The main areas of concern include eastern Lincoln and Clark Counties as well as Mohave County. AZZ101-102-NVZ463-465-466-161800- /O.CON.KVEF.FW.W.0005.190716T1800Z-190718T0300Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau-Sheep Range- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 416 AM PDT Tue Jul 16 2019 /416 AM MST Tue Jul 16 2019/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS MORNING TO 8 PM PDT /8 PM MST/ WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY... * TIMING...Critical fire conditions will develop late this morning and continue through this evening. Brief relief is expected overnight before critical fire conditions develop again late Wednesday morning through Wednesday evening. * WIND...South to southwest winds of 20-30 mph with gusts to 30- 40 mph, especially in higher elevations. * HUMIDITY...Below 10 percent. * IMPACTS...Due to elevated afternoon winds and critical fuel dryness, any fires that develop will be able to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ461-161800- /O.CON.KVEF.FW.W.0005.190716T1800Z-190717T0300Z/ Lincoln County/Ely Dispatch- 416 AM PDT Tue Jul 16 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY... * TIMING...Late this morning through this evening. * WIND...South to southwest winds of 20-30 mph with gusts to 30- 40 mph, especially in higher elevations. * HUMIDITY...Below 10 percent. * IMPACTS...Due to elevated afternoon winds and critical fuel dryness, any fires that develop will be able to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
998 WWUS85 KVEF 161752 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1052 AM PDT Tue Jul 16 2019 .Very dry conditions and breezy winds are expected this afternoon and Wednesday afternoon which will lead to high potential for rapid fire growth. The main areas of concern include eastern Lincoln and Clark Counties as well as Mohave County. AZZ101-102-NVZ463-465-466-170300- /O.CON.KVEF.FW.W.0005.190716T1800Z-190718T0300Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau-Sheep Range- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 1052 AM PDT Tue Jul 16 2019 /1052 AM MST Tue Jul 16 2019/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY... * TIMING...Critical fire conditions will develop late this morning and continue through this evening. Brief relief is expected overnight before critical fire conditions develop again late Wednesday morning through Wednesday evening. * WIND...South to southwest winds of 20-30 mph with gusts to 30-40 mph, especially in higher elevations. * HUMIDITY...Below 10 percent. * IMPACTS...Due to elevated afternoon winds and critical fuel dryness, any fires that develop will be able to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ461-170300- /O.CON.KVEF.FW.W.0005.190716T1800Z-190717T0300Z/ Lincoln County/Ely Dispatch- 1052 AM PDT Tue Jul 16 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY... * TIMING...Late this morning through this evening. * WIND...South to southwest winds of 20-30 mph with gusts to 30-40 mph, especially in higher elevations. * HUMIDITY...Below 10 percent. * IMPACTS...Due to elevated afternoon winds and critical fuel dryness, any fires that develop will be able to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
131 WWUS85 KVEF 170033 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 533 PM PDT Tue Jul 16 2019 .Very dry conditions and breezy winds are expected to continue through Wednesday afternoon which will lead to high potential for rapid fire growth. The main areas of concern include eastern Lincoln and Clark Counties as well as Mohave County. NVZ464-170300- /O.EXA.KVEF.FW.W.0005.000000T0000Z-190718T0300Z/ Spring Mountains- 533 PM PDT Tue Jul 16 2019 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect until 8 PM PDT Wednesday. * TIMING...Critical fire conditions have developed and will continue through this evening. Brief relief is expected overnight before critical fire conditions develop again late Wednesday morning through Wednesday evening. * WIND...South to southwest winds of 20-30 mph with gusts to 40 mph. * HUMIDITY...Below 10 percent. * IMPACTS...Due to elevated afternoon winds and critical fuel dryness, any fires that develop will be able to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ101-102-NVZ463-465-466-170300- /O.CON.KVEF.FW.W.0005.000000T0000Z-190718T0300Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau-Sheep Range- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 533 PM PDT Tue Jul 16 2019 /533 PM MST Tue Jul 16 2019/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY... * TIMING...Critical fire conditions continue through this evening. Brief relief is expected overnight before critical fire conditions develop again late Wednesday morning through Wednesday evening. * WIND...South to southwest winds of 20-30 mph with gusts to 30- 40 mph, especially in higher elevations. * HUMIDITY...Below 10 percent. * IMPACTS...Due to elevated afternoon winds and critical fuel dryness, any fires that develop will be able to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ461-170300- /O.CON.KVEF.FW.W.0005.000000T0000Z-190717T0300Z/ Lincoln County/Ely Dispatch- 533 PM PDT Tue Jul 16 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY... * TIMING...through this evening. * WIND...South to southwest winds of 20-30 mph with gusts to 30- 40 mph, especially in higher elevations. * HUMIDITY...Below 10 percent. * IMPACTS...Due to elevated afternoon winds and critical fuel dryness, any fires that develop will be able to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
251 WWUS85 KVEF 170240 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 740 PM PDT Tue Jul 16 2019 .Very dry conditions and breezy winds are expected to continue through Wednesday afternoon which will lead to high potential for rapid fire growth. The main areas of concern include eastern Lincoln and Clark Counties as well as Mohave County. NVZ461-170345- /O.EXP.KVEF.FW.W.0005.000000T0000Z-190717T0300Z/ Lincoln County/Ely Dispatch- 740 PM PDT Tue Jul 16 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY... Winds are expected to diminish tonight and will not be as strong on Wednesday, therefore critical weather conditions are not longer expected. $$ AZZ101-102-NVZ463>466-171200- /O.CON.KVEF.FW.W.0005.000000T0000Z-190718T0300Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau-Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 740 PM PDT Tue Jul 16 2019 /740 PM MST Tue Jul 16 2019/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY... * TIMING...Critical fire conditions continue through this evening. Brief relief is expected overnight before critical fire conditions develop again late Wednesday morning through Wednesday evening. * WIND...South to southwest winds of 20-30 mph with gusts to 30- 40 mph, especially in higher elevations. * HUMIDITY...Below 10 percent. * IMPACTS...Due to elevated afternoon winds and critical fuel dryness, any fires that develop will be able to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
087 WWUS85 KVEF 171204 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 504 AM PDT Wed Jul 17 2019 .Very dry conditions and breezy winds are expected to continue through Wednesday afternoon which will lead to high potential for rapid fire growth. The main areas of concern include eastern Lincoln and Clark Counties as well as Mohave County. AZZ101-102-NVZ463>466-172300- /O.CON.KVEF.FW.W.0005.000000T0000Z-190718T0300Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau-Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 504 AM PDT Wed Jul 17 2019 /504 AM MST Wed Jul 17 2019/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY... * TIMING...Critical fire conditions are expected to develop late this morning and continue through this evening. * WIND...South to southwest winds 20-30 mph with gusts 30-40 mph, especially in higher elevations. * HUMIDITY...Below 10 percent. * IMPACTS...Due to elevated afternoon winds and critical fuel dryness, any fires that develop will be able to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
457 WWUS85 KVEF 172200 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 300 PM PDT Wed Jul 17 2019 .Very dry conditions and breezy winds are expected to continue through this evening...leading to a high potential for rapid fire growth. The main areas of concern include Clark and Mohave counties. AZZ101-102-NVZ463>466-180300- /O.CON.KVEF.FW.W.0005.000000T0000Z-190718T0300Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau-Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 300 PM PDT Wed Jul 17 2019 /300 PM MST Wed Jul 17 2019/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY... * TIMING...Critical fire conditions are expected to continue through this evening. * WIND...South to southwest winds 20-30 mph with gusts 30-40 mph,especially in higher elevations. * HUMIDITY...Below 10 percent. * IMPACTS...Due to elevated winds and critical fuel dryness, any fires that develop will be able to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
026 WWUS85 KVEF 180232 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 732 PM PDT Wed Jul 17 2019 AZZ101-102-NVZ463>466-180345- /O.EXP.KVEF.FW.W.0005.000000T0000Z-190718T0300Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau-Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 732 PM PDT Wed Jul 17 2019 /732 PM MST Wed Jul 17 2019/ ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY... Winds were decreasing slowly this evening. Slightly less wind is expected tomorrow and Friday, so the Red Flag Warning will be allowed to expire, but fire danger will remain high. Please heed all burn bans. $$ Morgan weather.gov/lasvegas
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jul 15, 2:53 PM PDT, 15 minutes earlier.
Area forecast discussion, Jul 15, 2:53 PM PDT, 15 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 253 PM PDT Mon Jul 15 2019 .SYNOPSIS...Dry and breezy conditions can be expected for much of the upcoming week. Temperatures will trend downward toward seasonal normals by mid-week where they will remain through next weekend. && .DISCUSSION...through next weekend. Dry, southwest flow has swept meager mid-level moisture out of our local area today, leaving mostly clear skies. The shortwave trough responsible for sweeping moisture east, will nudge temperatures down tomorrow with near normal temperatures expected Wednesday through the weekend. The shortwave trough will continue to dig into the southern Great Basin region through tomorrow, resulting in widespread breezy to gusty afternoon winds with gusts up to 30-40 mph. By Wednesday, a weak piece of energy will briefly dig into the SoCal coast, keeping similar breezy to gusty southwest winds across portions of southern NV and northwest AZ. These winds combined with very low humidities and cured fuels, will create critical fire weather conditions for portions of southern NV and northwest AZ tomorrow and Wednesday. As a result, decided to issue a Red Flag Warning for Mohave, and most of Clark and Lincoln counties Tuesday and Wednesday. Winds are expected to decrease overnight and increase in the afternoons. Winds will be below Lake Wind Advisory criteria both afternoons, but may still result in hazardous boating conditions with wave heights of 1- 2 feet. Broad troughiness is expected to continue across the northwest CONUS, which will keep temperatures at bay and breezy afternoons through the rest of the week. By the weekend, a piece of energy is progged to swing through the base of the broad Pacific NW trough, which will result in another round of breezy to gusty southwest winds. Models are hinting that the ridge of high pressure may shift back near the Four Corners possibly sometime next week, but the exact placement of the ridge is still unclear. If and when moisture gets pulled into our area will highly depend on where the ridge sets up. Stay tuned! && .AVIATION...For McCarran...Initially southeast winds will shift to the southwest this afternoon and become gusty to about 25 kts at times. Once the shift to southwest occurs, very little wind direction change is expected through the evening and into the overnight hours. Winds will subside by early tomorrow morning but increase again tomorrow afternoon out of the southwest, gusting as high as 30 kts at times. Otherwise, no impacts expected with P6SM SKC. For the rest of southern Nevada, northwest Arizona and southeast California...Afternoon breezy conditions are expected today and again tomorrow afternoon for valley sites. KBIH impacts will be minimal with diurnal trends expected. KDAG west winds will increase late this afternoon and early evening staying at or above 15 kts through the overnight period. KIFP/KEED will see minimal impacts but wind gusts are expected tomorrow afternoon, just outside the current TAF period. && .FIRE WEATHER...Dry, southwest flow is expected through the week. A shortwave currently digging into the Pacific NW will bring breezy to gusty southwest winds across much of region today through Wednesday. Tuesday will have more widespread winds with gusts of 30- 40 mph. Enhanced winds are expected again Wednesday afternoon but coverage of gusts 30-40 mph will be limited to southeast NV and northwest AZ. These winds combined with very low humidities and cured fuels, will create critical fire weather conditions for portions of southern NV and northwest AZ. As a result, a Red Flag Warning has been issued for Tuesday afternoon through Wednesday evening. Otherwise, breezy, southwest winds and critical RH values continue each afternoon through the end of the week with gusts generally in the 20 to 25 mph range. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION/FIRE WEATHER...Kryston AVIATION...TB3 For more forecast information...see us on our webpage: http://weather.gov/lasvegas or follow us on Facebook and Twitter
Nearby
Red Flag Warnings in Nevada, 2019Red Flag Warnings in Arizona, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.